# SDR FDEA201109053705

- Difficulty date: September 5, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: A5361151322400
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN CUTOUT,  AFT SKIN EDGE HAS MINOR MECHNICAL DAMAGE.   DAMAGE OUT OF SRM LIMITS.   BLENDED DAMAGE.  MAX DEPTH 0.004" X 0.5" LENGTH. INSP IAW NTM 51-10-08,  NO DAMAGE.   MINOR REPAIR.
